# SDR FDEA201205021706

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 66,553 hours, 14,860 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Failed
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EVAC SLIDE PRESS TO TEST INDICATOR SWITCH INOPERATIVE.   RELAMPED R1 DOOR REMOTE PRESSURE INDICATOR WITH  CORRECT LAMPS IAW SMP.  PERFOREMD OPS CHECK IAW AMM 25-61-04-5-0 WITH NO DEFECTS NOTED.  ACFT OK  FOR CONTINUED SERVICE AT THIS TIME.
